# SDR 98ZZZM789

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 760
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE FLUCTUATION.  THE SYSTEM WAS INSPECTED AND THE BYPASS VALVE WAS FOUND TO BE AT FAULT.  THE VALVE WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.  (M)
